# SDR USAA2009060891421

- Difficulty date: June 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 29,247 hours, 10,391 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 985 - CLT - ODOR - APU IS PUTTING OIL ODOR IN CABIN WHICH HAS BEEN REPORTED AS TOXIC.  MAINTENANCE REMOVED AND REPLACED THE APU IAW MM 49-11-11-04-000-004.
